Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 3276182, 12 pages
https://doi.org/10.1155/2017/3276182
Research Article

The Perturbed Riemann Problem for Special Keyfitz-Kranzer System with Three Piecewise Constant States

School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong Province 264025, China

Correspondence should be addressed to Chun Shen; moc.anis@1463nuhcnehs

Received 1 June 2017; Accepted 27 July 2017; Published 29 August 2017

Academic Editor: Pavel Kurasov

Copyright © 2017 Yuhao Jiang and Chun Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuhao Jiang and Chun Shen, “The Perturbed Riemann Problem for Special Keyfitz-Kranzer System with Three Piecewise Constant States,” Advances in Mathematical Physics, vol. 2017, Article ID 3276182, 12 pages, 2017. doi:10.1155/2017/3276182